# SDR FDEA201504261299

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 673 hours, 21,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0024
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING PRE-DEPARTURE CHECK RECEIVED, EMER BAT 1 LOW ALERT, WHEN PERFORMING EMER LIGHT TEST.  R & R EMER LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01-4-1.  OPERATIONS CHECKED GOOD IAW MM 33-51-01-5.  ACFT OK FOR SERVICE.
